# SDR UIEA2019062104548

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,525 hours, 17,208 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bpcu
- Part number: 734285C
- Part serial: 0911
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START OR THE NR 2 ENGINE,  GEN DRIVE LIGHT ILLUMINATED SELF EXTINGUISHED AFTER 1 MINUTE.  SERVICED THE IDG IAW AMM 12-13-03. OPS CHECKED GOOD. BPCU SHOWS NO FAULTS. REMOVED AND REPLACED BPCU IAW AMM 24-41-03. OPS CHECKED GOOD.
